Hi there ,
Welcome to Just answer !
Well , below i am mentionig the plan according to which you need to come off abilify , but i will suggest that you do inform to your prescribing doctor bout this withdrawl .
Also, the withdrawl of abilify needs to be done slowly over a period of 12 days , as abrupt stoppage of abilify can lead to distressing withdrawl / discontinuation symptoms .
However , your symptoms will start improving after 1-2 days of starting the withdrawl.
The plan for withdrawl is ---
First reduce the dose of abilify to 10 mg/ day from the current dose of 15 mg/ day , and continue on the dose of 10 mg / day for 5 days .
After 5 days of being sustained on the dose of 10 mg / day , further reduce the dose to 5 mg / day and maintain on this dose for another 5 days , and after the 5 days , you may further reduce the dose to 2.5 mg / day ( 1/4 of 10 mg tab ) , and continue on 2.5 mg for 2 days ,and after 2 days , you may stop Abilify completely.
So, this is the process of safe withdrawl of abilify , and i suggest you discuss this with your doctor ,as he should be well informed about the withdrawl.
I hope this helps..Take care ..
Please press the ACCEPT button of you are satisfied with the answer as only then will i be credited for my service.